The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Elemente der Mathematik

Full-Text PDF (128 KB) | Metadata | Table of Contents | EM summary
Online access to the full text of Elemente der Mathematik is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
Volume 72, Issue 4, 2017, pp. 164–170
DOI: 10.4171/EM/339

Published online: 2017-10-12

Über ein Theorem von Hans Läuchli

Lorenz Halbeisen[1]

(1) ETH, Zürich, Switzerland

Halbeisen Lorenz: Über ein Theorem von Hans Läuchli. Elem. Math. 72 (2017), 164-170. doi: 10.4171/EM/339